- -

Arnautov's problems on semitopological isomorphisms

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Arnautov's problems on semitopological isomorphisms

Show simple item record

Files in this item

dc.contributor.author Dikranjan, Dikran es_ES
dc.contributor.author Giordano Bruno, Anna es_ES
dc.date.accessioned 2017-09-06T11:51:42Z
dc.date.available 2017-09-06T11:51:42Z
dc.date.issued 2009-04-01
dc.identifier.issn 1576-9402
dc.identifier.uri http://hdl.handle.net/10251/86552
dc.description.abstract [EN] Semitopological isomorphisms of topological groups were introduced by Arnautov [2], who posed several questions related to compositions of semitopological isomorphisms and about the groups G (we call them Arnautov groups) such that for every group topology on G every semitopological isomorphism with domain (G, ) is necessarily open (i.e., a topological isomorphism). We propose a different approach to these problems by introducing appropriate new notions, necessary for a deeper understanding of Arnautov groups. This allows us to find some partial answers and many examples. In particular, we discuss the relation with minimal groups and non-topologizable groups. es_ES
dc.language Inglés es_ES
dc.publisher Universitat Politècnica de València
dc.relation.ispartof Applied General Topology
dc.rights Reconocimiento - No comercial - Sin obra derivada (by-nc-nd) es_ES
dc.subject Minimal group es_ES
dc.subject A-complete topology es_ES
dc.subject Heisenberg group es_ES
dc.subject Markov group es_ES
dc.subject Open mapping theorem es_ES
dc.subject Permutations group es_ES
dc.subject Semitopological isomorphism es_ES
dc.subject Taımanov topology es_ES
dc.subject Topologizable group es_ES
dc.title Arnautov's problems on semitopological isomorphisms es_ES
dc.type Artículo es_ES
dc.date.updated 2017-09-06T11:22:09Z
dc.identifier.doi 10.4995/agt.2009.1789
dc.rights.accessRights Abierto es_ES
dc.description.bibliographicCitation Dikranjan, D.; Giordano Bruno, A. (2009). Arnautov's problems on semitopological isomorphisms. Applied General Topology. 10(1):85-119. doi:10.4995/agt.2009.1789. es_ES
dc.description.accrualMethod SWORD es_ES
dc.relation.publisherversion https://doi.org/10.4995/agt.2009.1789 es_ES
dc.description.upvformatpinicio 85 es_ES
dc.description.upvformatpfin 119 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 10
dc.description.issue 1
dc.identifier.eissn 1989-4147


This item appears in the following Collection(s)

Show simple item record